Get your Health question answered in 3 easy steps

183 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

I noticed moles comming out on my arm and face. Is it due to thyroxine ?

hi. doc plz advice me something i m taking 200mcg of thyroxine, i noticed moles comming out on my arm and face are they beacause of thyroxine i take thyroxine early in th emorning with a sip of water i somewhere read that thyroxine should be taken with a glass full of water? i m very depressed bacause of moles plz solve my problem :(
Mon, 9 May 2011
Report Abuse
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Welcome to healthcare Magic

The moles on the face are not related to the thyroxine tab. thyroxine must be taken every morning because it is a harmonal drug, not a single dose must be missed, as it is necessary for daily life... do not get worried.. enjoy..
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have/had a little mole on my arm and I tend to pick it and I ve got it off once but it would come back as a normal scab but when I least noticed, it was back to a normal mole, now I did the same thing but I picked it more than often and it s red all around it and had like red 3 lines one is aprox. 2 inches, & the other an inch long and it kind of hurts.

doctor1 MD

I have a mole on my arm and just recently i noticed a small black dot in the middle. i thought it might be a blackhead and tried to pop the mole but left it alone after a little. the next day my mole was scabbed over and when i peeled the scab off it looked as though i pulled the entire mole off.. there s just a scab on my arm now.. should i be concerned?

doctor1 MD

hi I have a beauty mark/mole birthmark whatever u want to call it but this sounds gross but there were a few hairs so I plucked it a few months ago and it s on the side of my face and I never noticed that a lot grew back idk how long it s been like that but I just noticed and I looked up if you pluck a few hairs will it grow back more and it all said no. so how come mine grew back but more than I had before

Recent questions on Thyroid

doctor1 MD

I have been experiencing this type of hair loss for 9 months now. Blood tests for Iron deficiency and thyroid are normal. I have undergone treatment from a dermatologist which included monthly visits for Kenalog injections and use Clobetesal nightly. I did not have an appointment this month as the thought was it may be my last affected area. Now I have 5 bald patches ranging in size from a nickel to half-dollar. It is thought that it is due to emotional stress as my husband was diagnosed with terminal cancer last January and these spots started to appear the following March. My husband is undergoing chemo with little to not side effects and the treatment will add years to his life, so one would think I would no longer be stressed, I am grateful for that. I just don't know why these are still appearing and should I consider another method of treatment. I plan to schedule another appointment with my dermatologist and I am not sure what to ask for. Could you give me some alternative choices that I may be able to ask him about? I appreciate you being there. Thank you. Claudia Crowe

doctor1 MD

Hi, I am 34 years old and have 3 kids. Since my youngest, my 3 year old was born I have been losing hair. But recently it is too much and my hair is so thin now and brittle. I checked my thyroid and its 4.17. Is that too high or could it be a hormonal imbalance?

doctor1 MD

i have been on hbp meds for about 6 yrs. now i have been dealing w/ a hot nodule on my thyroid. they have treated w/ meds to shrink it then i had radioactive treatment. now on synthroid. went from hyper to border hypo to hyer (was in ER pulse rate 143). Now taking 10 mg of bystolic each morn, Just took my cuff 97/55 pr 97. Was at Dr today. I am at my wits end! any help.p.s. I have had excessive hair loss.Thank you

doctor1 MD

hi,i went through total thyroidectomy 3 months back.my heart is beating hard and i feel like i will have a heart attack..my tsh level is normal..i take 125 mg of thyroxine daily..also i am 20 years old..why is my heart beating like i will get a heart attack?

doctor1 MD

my child is 21 months old and suffeing from constipation from long term. pedistrician told to use some laxatives from 10days as situation got worse ,but still no luck.we did use the back medicine for m otion after 4days while using laxatives. she...

doctor1 MD

My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work after 4 attempts and they have prescribed him various medications to control the rate of the heart. We...

doctor1 MD

I'm a 69 year old female and I'm still getting hot flashes. Doctors say it's something like my internal thermostat is not working. Doesn't sound very specific, does it? A few days ago a hot flash came on and this time the cold sweat was...